# SDR YV3R2019071900148

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: General aviation
- Aircraft: VH-UH
- Make and model: Robsin R44
- Aircraft serial: 2505
- Aircraft time: 146 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: D2121
- Part serial: 31561
- Condition: Leaking
- Part time: 146 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HYDRAULIC SERVO P/N: D212-1 IS LEAKING.
